# SDR SWAA2024052982242

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA867 AND LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT 2024-286830<[01] REPLACED ANGLE LOCATED STA867 AND LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. AND DWG 149A8102 SHEET: 16 REV:-; DWG 149A8104 SHEET: 1 REV: B.;[02] REPLACED ANGLE LOCATED STA867 AND LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. AND DWG 149A8102 SHEET: 16 REV:-; DWG 149A8104 SHEET: 1 REV: B.
